# SDR CA021220009

- Difficulty date: December 20, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 4,388 hours
- Engine: Pwa JT15D4
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 5541205678
- Condition: Corroded
- Location: Mlg Trunnion
- Component: Trunnion, Cessna
- Component part number: 65410012122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION RESISTANT PINS WERE HARD TO REMOVE FROM THE BUSHINGS DUE TOO HEAVY CORROSION.
